# SDR SWAA2023012694546

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 29,981 hours, 13,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LOCATIONS EXTERIOR AT RH AFT OVERWING EXIT DOOR AND AFT OF RT WING.  INTERIORS AT SIGN AFT OF RH AFT OVERWING DOOR AND RH OVERHEAD CEILING RH AFT CABIN.  REMOVED AND REPLACED BATTERY PACK AT LOCATION AFT OF AFT RH OVERWING EXIT PER AMM 33-51-06.
